# SDR COMA0570134

- Difficulty date: January 23, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 3,611 hours, 2,805 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5265 - FORWARD CARGO DOOR WARNING.  DEFERRED MAINTENANCE ON DOOR WARNING PER MEL.
